# SDR TWAA0017507

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CABIN FLOORBEAM CAP AT STA 1155, LBL 24 TO LBL 47.  REMOVED AND REPLACED FLOORBEAM CAP PER SPM 6-70-01, PAGE 2 AND 3.  INSTALLED BEAM CAP USING HI-LOKS PER SRM 51-30-5, PAGE 12, AND PER TORQUE VALUES SRM 51-30-1, PAGE 11 TO 13.
